# SDR SWAA2015102045167

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 42,914 hours, 2,672 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 284A05091
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF AT FLAPS 5 WITH GEAR UP CONFIGURE WARNING SOUNDED.  RECYCLED GEAR CONFIG WARNING HORN OFF AT ALL THRUST SETTING WITH GEAR DOWN.  R & R NR 2 RADIO ALTIMETER IAW MM.
